MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CKMBL CREATINE KINASE-MB; CPK OR ISOENZYMES

ROCHE DIAGNOSTICS CKMBL CREATINE KINASE-MB; CPK OR ISOENZYMES
Catalog Number 07190794190
Medical Device Problem Codes Use of Device Problem (1670); Improper or Incorrect Procedure or Method (2017); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The customer stated that after allowing both patient samples to come to room temperature, the repeat results for both samples matched.The field service engineer (fse) checked the analyzer and verified probe alignment and water levels.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable ck creatine kinase results for 1 patient on a cobas 6000 c (501) module.The customer received two serum tubes from the same patient collection for two different test panels that both included ck.The difference in the ck values between the tubes collected at the same time prompted them to question the results.The ck result from the first patient sample was 141 u/l.The ck result from the second patient sample was 70 u/l.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.

Brand Name
CKMBL CREATINE KINASE-MB
Common Device Name
CPK OR ISOENZYMES
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20370521
Report Number1823260-2024-02893
Device Sequence Number17862022
Product Code JHS
UDI-Device Identifier04015630940806
UDI-Public04015630940806
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number07190794190
Device Lot Number79940601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date10/04/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown